# SDR CA070409004

- Difficulty date: April 2, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 15,044 hours
- Engine: Pwa JT15D4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 551127517
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT`S STORM WINDOW DELAMINATED AT UPPER EDGE, RESULTING IN A CRACK FROM ATTACH HOLE RADIUS TO AFT EDGE. (TC NR 20070409004)
